# SDR AWXA200600443

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 19,857 hours, 7,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Part time: 19,853 hours, 7,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT RT EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AWA TC A1C33302 & R1C33303.  OPS CHECKS GOOD.   CONFIRMED FAILURE.  REMOVED CONNECTOR A3P3, CLEANED WATER DAMAGE FROM UNDER CONNECTOR.  REINSTALLED CONNECTOR.  REPAIRED AND TESTED IAW CMM 33-51-12 REV 3.
